# SDR AC2A108152

- Difficulty date: February 22, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N427CU
- Make and model: Bell 427
- Aircraft serial: 56047
- Aircraft time: 91 hours
- Engine: Pwc PW207D
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Relay
- Part number: SX7EJ10
- Part serial: 230
- Condition: Inoperative
- Location: Battery
- Part time: 92 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BATTERY RELAY NOT WORKING / RELACED BATTERY RELAY.
